Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from side effects of medication for BP and anxiety

my wife is having HEADACHE ,giddiness WITH HIGH BP/anxiety/ SUDDEN panic BEFORE TRAVELLING/ eye blur sometime./giddiness on movement of head. on BP MEDICINE. SINCE 2 YEARS....shown to FOLLOWING DRS. (4 ENT/ 4 NUEROLIST/3 CARDIOLOGIST/2 FAMILY PHYSICIAN/2 HOMEO/EYE SPECIALIST/LASTLY PSYCHIATRIC(family relative)....MOST Have DIAGNOSED HER AS VERTIGO/MIGRAINE/ANXIETY/CHEMICAL IMBALANCE/ MENOPAUSE ...ALL POSSIBLE TEST DONE..ALL NORMAL..BUT ON TAKIN ABOVE MEDICINE..HER PROBLEM AGGRAVATE..TILL NOW ATLEAST 50-55 MEDICINE HAD BEEN TAKEN...3-4 TAB EACH..AS NOT SUITING HER..SHE REFUSED TO TAKE.. 1 RENOWNED HOMEO DR DIAGNOSED HER AS ..ONLY ANXIETY..NOTHING ELSE..BP ALSO BECAUSE OF ANXIETY..HE MADE TO STOPPED HER ALL MEDICINE..STARTED HIS HOMEO MEDICINE..SHE FACED TERRIBLE TIME FOR 20 DAYS.INSPITE OF HIS ASST DR..COOPERATING 24 HOURS..LASTLY HAD TO BE HOSPITALIZED FOR 2 DAYS.. DUE TO THIS SHE STOPPED DRIVING..NOW ONLY TAKING TAB EPITRIL 0.5 MG ON SOS..AND BP MEDICINE...(NEBI 5 ..1..0..0, TAB S-NUMB 2.5MG 0..0..1..)SHE TRIED BETACAP TR/ VERTIN 16MG/DOMSTAL/ NAPROSYN 500/AMITRYN 10MG/XENOBID/RIZACT 10MG/STUGRRON 25//CLONIL 10MG..TIED OF VISITING ALMOST TWICE IF NOT TRICE TO DOCTORS...
Asked On : Tue, 28 Feb 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello there,

Your wife has hypertension and anxiety . She must continue to take her BP medications Nebivolol (nebi 5). I,m not sure what S- NUMB is?Is the spelling right? What is the drug constituent in it?

I understand that it must be worrisome and frustrating for you as well. What she needs right now is a loving and caring husband who understands her. Dont make light of her problems. Also , she is in her peri-menopausal age group. Advice her to get involved in things she likes to do ,maybe gardening , playing a sport... something that interests her. Help her to join for yoga classes. Yoga helps by lowering BP as well as reducing anxiety. Also she can try PRIMOSA 500mg(evening primrose oil) once a day for 2 weeks as it has mood elevating properties .This might help as she in her perimenopausal age group.

Have a nice day
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor